Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Stomach churning, dizziness, dry mouth, heavy head, exhaustion, causes ?

Hello im here with my fiancé and shes saying shes not feeling well. Shes saying her stomach feels like its churning, head spinning , dry mouth , her head feels heavy, and she says the slightest amount of moving makes her exausted. Any idea what this could be? She works at a resturant she had soup and gumbo. She told me she had plenty of water
Asked On : Sat, 21 Apr 2012
Answers:  2 Views:  640
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
SOME INDIGESTION HAS HAPPENED TO HER DUETO HOTEL FOOD AS SOUP AND GUMBO LOOK AND WATCH FOR ANY GASTROENTERITIS OR GASTRITIS IS SETTING OR NOT IF SO CONTACT NEAR BY PHYSICIAN
Answered: Sat, 21 Apr 2012
I find this answer helpful
HIV AIDS Specialist Dr. (Prof). Ram's  Response
SOME INDIGESTION HAS HAPPENED TO HER DUETO HOTEL FOOD AS SOUP AND GUMBO LOOK AND WATCH FOR ANY GASTROENTERITIS OR GASTRITIS IS SETTING OR NOT IF SO CONTACT NEAR BY PHYSICIAN
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor